Please use this identifier to cite or link to this item:
Title: Automorphism groups of locally compact connected double loops are locally compact
Authors : Bödi, Richard
Published in : Archiv der Mathematik
Volume(Issue) : 61
Issue : 3
Pages : 291
Pages to: 294
Publisher / Ed. Institution : Springer
Publisher / Ed. Institution: Basel
Issue Date: 1993
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subjects : Automorphism group; Double loop
Subject (DDC) : 500: Natural sciences and mathematics
Further description : Erworben im Rahmen der Schweizer Nationallizenzen (
Departement: School of Engineering
Publication type: Article in scientific Journal
DOI : 10.1007/BF01198727
ISSN: 0003-889X
Appears in Collections:Publikationen School of Engineering

Files in This Item:
File Description SizeFormat 
1993_Bödi_Automorphism groups_Arch. Math..pdf243.82 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.